# SDR CALA2022011000103

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 110,397 hours, 17,107 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 146T63351
- Condition: None
- Location: Bulk Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BULK CARGO DOOR OUTER SKIN AFT EDGE PREVIOUS REPAIR DOUBLER HAS DENT. TRANSFER REF. NON - ROUTINE ZHF517134 AND ORIGINATED BY EMP V896888 RII INSPECTED BY HX169509 ADD EMP:V898550 BULK CARGO DOOR OUTER SKIN INTERIM REPAIRED AS PER ECRA 5236-01027. ATTACHED FORM 44-008 ITEM 1 TO ITEM 31 ACCOMPLISHED (ECRA 5236-01027 PART 1A). DOUBLER LOCATED AFT EDGE MIDWAY UP ADD EMP:V906762 REACHING 30,000 TOTAL DR FLIGHT CYCLE. REPEAT THE INSP AT P/N: 146T6301-3 S/N: 000516 IS AN ORIGINAL DR. TOTAL ACFT CYCLE INTERVAL NOT TO EXCEED 3,000 DOOR CYCLES THEREAFTER "NOTE: DR EQUALS TO TOTAL DOOR FLIGHT CYCLE" REF EC 5236-01027 PART 1.B - ACCOMPLISH INSP OF REPAIR INSTALLED ON BULK CARGO DR PER LATEST REV OF EC 5236-01027 PT 2, BEFORE ALL WORK DOCUMENTED ON HAECO NRC ZHF517134 WITH ATTACHED 44-0008, V906762, QC HX169509 REF ECRA 5236-01027, ACCOMPLISH INSP OF RPR INSTALLED ON BULK TOMC-APPROVAL FROM SC1ELBYC COMMENT CARGO DOOR PER PART 2, BEFORE REACHING 30,000 TOTAL DOOR FLIGHT CYCLE. REPEAT THE INSPECTION AT INTERVAL NOT EXCEED 3,000 DOOR CYCLES, THEREAFTER"NOTE: DOOR P/N: 146T6301-3 S/N: 000516 IS AN ORIGINAL DOOR. TOTAL AIRCRAFT CYCLE EQUALS TO TOTAL DOOR FLIGHT CYCLE QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
